# SDR ABXA2022061468

- Difficulty date: June 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767
- Aircraft serial: 22227
- Aircraft time: 90,515 hours, 41,158 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI "FWD EQUIP OVHT LIGHT" ILLUMINATED. FOLLOWED QRH - SWITCH TO STBY, LIGHT CAME BACK AFTER 5 MINUTES RETURNED TO GATE. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED EQUIPMENT COOLING SYSTEM GROUND CLEANING PROCEEDURE (REVERSE AIRFLOW) IAW AMM 21-58-00. PERFORMED GVI OF EQUIPMENT COOLING DUCTING. NO FAULTS FOUND. MSG CLEARED AT GATE W/ PACKS ON. PERFORMED OPS TEST IAW AMM 21-58-00. OPS TEST GOOD.  AIRCRAFT RETURNED TO SERVICE
